MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ANGIO PACK; ANGIOGRAPHY/ANGIOPLASTY KIT

DEROYAL INDUSTRIES, INC. ANGIO PACK; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number 89-10367
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: an internal complaint ((b)(4)) was received for a convenience kit (part 89-10367, lot 52924707) that contained an angio drape that leaked during use.A sample was not available for evaluation.The work order for the reported finished good lot was reviewed for discrepancies that may have contributed to the event.No discrepancies were identified.The affected kit component was identified as raw material 704411, which is supplied to deroyal by o & m halyard.The raw material inventory on hand was inspected, but no issues were found with the available inventory.Due to the nature of the reported issue, a supplier corrective action request (scar) was issued to o & m halyard.As of the date of this report, a response has not been received.The investigation is ongoing at this time.When new and critical information is received, this report will be updated.Due to employee oversight, this report is being submitted outside the 30-day requirement.
 
Event or Problem Description
An angio drape contained within a convenience kit leaked uring use.
 
Additional Manufacturer Narrative
Root cause: no root cause was established due to the lack of sample and no information on duration of procedure.The spec allows a percentage of strikethrough.Only a picture was shared from a table with some reddish fluid.Corrective action: per the scar response, o & m halyard medical stated no root cause was established to take a corrective action.Verification will be measured through the complaint system.The investigation is complete at this time.No further information is available at this time.We will provide follow up report if additional information becomes available.

Brand Name
ANGIO PACK
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key11392890
Report Number3005011024-2021-00002
Device Sequence Number17155891
Product Code OEQ
UDI-Device Identifier00749756991889
UDI-Public00749756991889
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
ENFORCEMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-10367
Device Catalogue Number89-10367
Device Lot Number52924707
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date03/01/2021
Supplement Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1